Drug interactions between phenoxybenzamine and propranolol
Interactions between your drugs
propranolol ↔ phenoxybenzamine
Applies to:propranolol and phenoxybenzamine
Using phenoxybenzamine and propranolol together can have increased effects on your blood pressure. You may be more likely to experience side effects such as dizziness, weakness, headache, flushing, fainting, and irregular heartbeat, especially if you have been on propranolol and are starting treatment with phenoxybenzamine. These effects may also occur following a dose increase of phenoxybenzamine or when phenoxybenzamine is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. You may need a dose adjustment or more frequent monitoring of your blood pressure to safely use both medications. Taking the phenoxybenzamine dose just before going to bed may help. Avoid driving or operating hazardous machinery until you know how these medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: propranolol
Food can enhance the levels of propranolol in your body. You shoud take propranolol at the same time each day, preferably with or immediately following meals. This will make it easier for your body to absorb the medication. Avoid drinking alcohol, which could increase drowsiness and dizziness while you are taking propranolol. Propranolol is only part of a complete program of treatment that also includes diet, exercise, and weight control. Follow your diet, medication, and exercise routines very closely.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.